How do i know if its really all gone?
Stop using Compound W once the wart falls off. You won't need to use it again as long as the wart stays away. If it begins to grow back again or new warts appear you will need to start treatment again and can assume you still have the virus.
Plantar warts are caused by an infection with the human papillomavirus (HPV) in the outer layer of skin on the soles of your feet. The viruses thrive in warm, moist environments and enters the body through tiny cuts, breaks or other weak spots on the bottom of your feet. Typically the virus is caught off shower floors, locker rooms and public swimming areas.
Eventually the immune system will destroy the virus and the warts will disappear on their own but this can take some time.
For more information see:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2012 • 1 answer
Posted 24 Jun 2012 • 1 answer
Posted 23 Mar 2016 • 1 answer
Compound W - I have a plantar wart on my heel, it looks like it's ready to come out. It split a part
Posted 25 Jun 2017 • 0 answers
Compound W - The patch is stuck on the wart. It really hurts when I try to get it off. What can I do
Posted 2 Sep 2017 • 0 answers